MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. RENASYS TCH 800ML CANISTER W SLD; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

SMITH & NEPHEW MEDICAL LTD. RENASYS TCH 800ML CANISTER W SLD; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 66801274
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that after applying and activating the renasys system, it was found that the pressure did not reach the dressing.The customer replaced the reservoir and everything was working normally.Everything indicates that the reservoir had an obstruction.No harm or injury reported.
 
Additional Manufacturer Narrative
H3, h6: the device, used in treatment, was not returned for evaluation.All provided information has been reviewed, we have not been able to establish a relationship between the device and the reported event or determine a root cause.Probable causes may include kinks, leaks or damaged component, ifu offers further guidance.A review of the associated batch manufacturing records confirmed that the device met manufacturing specifications at the point of release.A complaint history review found further instances of the reported event.This investigation is now complete with no further action deemed necessary.We will continue to monitor for any adverse trends relating to this product range.Smith + nephew acknowledge customer concern and are continually investigating ways to develop and improve our products.

Brand Name
RENASYS TCH 800ML CANISTER W SLD
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11126049
Report Number8043484-2021-00040
Device Sequence Number11732056
Product Code OMP
UDI-Device Identifier00040565126531
UDI-Public00040565126531
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K153209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66801274
Device Catalogue Number66801274
Device Lot NumberV39579953
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/15/2020
Supplement Date Received by Manufacturer06/03/2021
Initial Report FDA Received Date01/06/2021
Supplement Report FDA Received Date06/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1